# SDR FDEA201208012809

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF DISCREPANT FRAME AT BS 1580 FOUND GOUGED IN INNER FUSELAGE SKIN AT BS1588 BETWEEN S28L AND S29L.  FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  HFEC TRIMMED AREA IAW NTM 51-00-19 PT 6, NO CRACK NOTED.  RECEIVED REPAIR DOUBLER MADE OUT OF2024-T3.063C ON STAM BATCH 0002260813;   INSTALLED REPAIR DOUBLER  IAW SRM 53-00-01, FIG 201.  REPAIR 16 AND 51-40-02 AT STA 1588 BETWEEN STR28 -29L.  MAJOR REPAIR.
